# SDR CA130715006

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PARKING THE A/C AFTER A SCHEDULED COMMUTER FLIGHT, FUEL WAS SEEN DRIPPING FROM THE ENGINE COWL.  NO ABNORMAL INDICATIONS OR PERFORMANCE ISSUES WERE NOTED DURING THE FLIGHT.  SUBSEQUENT GROUND RUN REVEALED FUEL LEAKING FROM THE TUBE BETWEEN THE FUEL CONTROL AND FUEL FLOW TRANSDUCER. FURTHER INSPECTION FOUND A CRACK IN 1 OF THE 90 BENDS.  THE TUBE WILL BE SENT TO MFG FOR INVESTIGATION.
